Derivatives of Markov kernels and their Jordan decomposition

B.F. Heidergott, A. Hordijk, H. Weisshaupt

    Research output: Contribution to JournalArticleAcademicpeer-review

    186 Downloads (Pure)


    We study a particular class of transition kernels that stems from differentiating Markov kernels in the weak sense. Sufficient conditions are established for this type of kernels to admit a Jordan-type decomposition. The decomposition is explicitly constructed. © Heldermann Verlag.
    Original languageEnglish
    Pages (from-to)13-26
    Number of pages13
    JournalJournal of Applied Analysis
    Publication statusPublished - 2008


    Dive into the research topics of 'Derivatives of Markov kernels and their Jordan decomposition'. Together they form a unique fingerprint.

    Cite this